But I said that I could try something else since the citalopram caused some serious weight increase
Citalopram isn't particularly known for causing increased weight, but this seems to be a very individual reaction to antidepressants with some losing it and others gaining it. And it may not all be the med, at least some of it seems to be because people feel better and begin to enjoy their food more.
and quite severe sexual dysfunction
Unfortunately, there are only 3 antidepressants which are unlikely to cause this. Wellbutrin (bupropion) which is usually too stimulation for those with anxiety, Remeron (mirtazapine) which is the antidepressant most likely to stop working, and trazodone (Desyrel) which often enhances the libido, but can be very sedating at lower doses. However, there are some things
you can do which may ease SSRI induced sexual dysfunction.
If I do this, there is a change that my doctor doesn't really care about possible withdrawal issues and wants me to stay on this drug.
There is an argument for remaining on antidepressants permanently, especially if you've had more than one episode of anxiety, and/or depression requiring medication. There is growing evidence that antidepressants become progressively less effective every time they are stopped and restarted, requiring higher doses to achieve the previous level of control. They may also produce more severe, and sometimes different, initial side-effects. According to one study
the odds of antidepressants working after each restart drops by nearly 20%. Note that this applies to all antidepressants, not just those taken previously.